# SDR SIMA2020031204011

- Difficulty date: February 4, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 37,794 hours, 33,121 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP WIRE AT FR 45 ON AIRCRAFT SIDE IS DAMAGED-C/A-COMPLETE:UPON FURTHER INVESTIGATION BROKEN EMERGENCY LIGHT STRIP WIRE AT FR49 TO BE DAMAGED. RAR DAMAGED CONNECTOR FOR EMERGENCY LIGHT STRIP AT FR49 IAW EMB 145 SWPM 20-21-00. FOR OPC OF EMERGENCY LIGHTING SYSTEM
